# SDR SWAA950461

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65C268101022
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, EXPERIENCED SYSTEM A HYDRAULIC PRESSURE LOSS.  AIRCRAFT RETURNED TO ONT AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND HYDRAULIC LINE TO RIGHT MAIN GEAR UPLOCK ACTUATOR RUPTURED.  REPLACED LINE AND SERVICED SYSTEM PER BOEING M/M.
